Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 208, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Sep 1, 2014, 3:32 AM CDT for 4 counties in Missouri. It was in force for 58 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 1, 2014, 3:32 AM CDT (08:32 UTC)
- Expired
- Sep 1, 2014, 4:30 AM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Barton County, MO, Cedar County, MO, St. Clair County, MO, Vernon County, MO
The radar
The Springfield radar (KSGF), 89 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 1, 3:32 AM CDT | TSTM WND DMG | 2 E Milo, MO | TREE BLOCKING WESTBOUND LANE OF HIGHWAY E NEAR INTERSECTION OF COUNTY RD 2025. |
| Sep 1, 3:33 AM CDT | TSTM WND DMG | 4 Ne Sheldon, MO | TREE REPORTED DOWN ACROSS ROAD AT INTERSECTION OF COUNTY ROAD DD AND SOUTH 2225 ROAD. REPORT RELAYED BY LAW ENFORCEMANT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1681 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1577 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 145 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 3.5
The text
As transmitted, in the capitals the NWS used until 2016.
192
WUUS53 KSGF 010832
SVRSGF
MOC011-039-185-217-010930-
/O.NEW.KSGF.SV.W.0208.140901T0832Z-140901T0930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
332 AM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BARTON COUNTY IN SOUTHWEST MISSOURI...
CEDAR COUNTY IN SOUTHWEST MISSOURI...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
EASTERN VERNON COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 430 AM CDT
* AT 328 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCHELL CITY TO 5 MILES SOUTHEAST OF WALKER TO
SHELDON...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS...NEVADA...OSCEOLA...SCHELL CITY...SHELDON...
STOCKTON...VERDELLA AND WALKER.
THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3805 9429 3804 9422 3806 9421 3805 9419
3806 9413 3804 9407 3808 9406 3814 9351
3792 9351 3791 9356 3783 9357 3783 9363
3775 9363 3774 9361 3757 9362 3759 9446
TIME...MOT...LOC 0832Z 277DEG 46KT 3802 9402 3782 9413
3763 9426
HAIL...<.75IN
WIND...60MPH
$$
FOSTER4 follow-up statements
833
WWUS53 KSGF 010847
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 AM CDT MON SEP 1 2014
MOC011-039-185-217-010930-
/O.CON.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
BARTON MO-CEDAR MO-ST. CLAIR MO-VERNON MO-
347 AM CDT MON SEP 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
VERNON...ST. CLAIR...CEDAR AND NORTHEASTERN BARTON COUNTIES UNTIL 430
AM CDT...
AT 345 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OSCEOLA TO 7 MILES EAST OF EL DORADO SPRINGS TO 13
MILES EAST OF SHELDON...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO SPRINGS...OSCEOLA...SHELDON AND STOCKTON.
THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS.
&&
LAT...LON 3760 9440 3799 9413 3804 9409 3804 9407
3808 9406 3814 9351 3792 9351 3791 9357
3783 9357 3783 9363 3775 9363 3774 9361
3757 9363
TIME...MOT...LOC 0847Z 264DEG 56KT 3805 9374 3785 9385
3760 9403
HAIL...<.75IN
WIND...60MPH
$$
FOSTER073
WWUS53 KSGF 010908
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
408 AM CDT MON SEP 1 2014
MOC011-217-010917-
/O.CAN.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
BARTON MO-VERNON MO-
408 AM CDT MON SEP 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN VERNON AND
NORTHEASTERN BARTON COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
3775 9363 3774 9361 3757 9363 3759 9408
3787 9401 3810 9387 3814 9351
TIME...MOT...LOC 0907Z 264DEG 56KT 3808 9334 3788 9346
3763 9364
$$
MOC039-185-010930-
/O.CON.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
CEDAR MO-ST. CLAIR MO-
408 AM CDT MON SEP 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. CLAIR AND
CEDAR COUNTIES UNTIL 430 AM CDT...
AT 404 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 16 MILES EAST OF OSCEOLA TO 16 MILES SOUTHEAST OF
OSCEOLA TO 7 MILES SOUTHEAST OF STOCKTON...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA AND STOCKTON.
THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
3775 9363 3774 9361 3757 9363 3759 9408
3787 9401 3810 9387 3814 9351
TIME...MOT...LOC 0907Z 264DEG 56KT 3808 9334 3788 9346
3763 9364
HAIL...<.75IN
WIND...60MPH
$$
FOSTER061
WWUS53 KSGF 010922
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
422 AM CDT MON SEP 1 2014
MOC039-185-010930-
/O.CON.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
CEDAR MO-ST. CLAIR MO-
422 AM CDT MON SEP 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
ST. CLAIR AND EASTERN CEDAR COUNTIES UNTIL 430 AM CDT...
AT 420 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 48 MILES NORTHEAST OF STOCKTON TO 35 MILES NORTHEAST
OF STOCKTON TO 23 MILES EAST OF STOCKTON...AND MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STOCKTON.
THIS WARNING ALSO INCLUDES STOCKTON LAKE...STOCKTON STATE PARK AND
TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
3775 9363 3774 9361 3757 9363 3758 9385
3759 9388 3813 9360 3814 9351
TIME...MOT...LOC 0922Z 264DEG 56KT 3810 9304 3790 9316
3765 9335
HAIL...<.75IN
WIND...60MPH
$$
FOSTER534
WWUS53 KSGF 010929
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
429 AM CDT MON SEP 1 2014
MOC039-185-010939-
/O.EXP.KSGF.SV.W.0208.000000T0000Z-140901T0930Z/
CEDAR MO-ST. CLAIR MO-
429 AM CDT MON SEP 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ST. CLAIR AND
EASTERN CEDAR COUNTIES WILL EXPIRE AT 430 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3792 9351 3791 9357 3783 9357 3783 9363
3775 9363 3774 9361 3757 9363 3758 9385
3759 9388 3813 9360 3814 9351
TIME...MOT...LOC 0929Z 264DEG 56KT 3810 9290 3791 9302
3766 9321
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 1, 3:18 AM CDT, 14 minutes earlier.
Area forecast discussion, Sep 1, 3:18 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 318 AM CDT Mon Sep 1 2014 ...Strong to Severe Storms and Heavy Rainfall in the Forecast For the Missouri Ozarks... .SHORT TERM...(Today and Tonight) Issued at 251 AM CDT MON SEP 1 2014 Active start this morning with a QLCS moving across southeast Kansas into western Missouri as of 3 am. This line of storms has been producing 40 to 50 mph winds occasionally up to near 60 in isolated spots. The latest 4KM WRF shows this line of storms making its way down to the Springfield area by sunrise and slowly dissipating through mid morning. The main threat this morning will be frequent lightning and gusty winds along with very heavy downpours. Areas north and west of I-44 will likely see between half an inch to an inch of rainfall this morning with locally heavier amounts. The big question for today is how this early morning convection will play into the afternoon heating and evening convection. Current thinking is this activity will end by late morning and clearing will occur by midday. Temperatures will climb back into the upper 80s to near 90 south of where the frontal boundary sets up. The boundary will likely setup from near Pittsburg Kansas to central Missouri by late afternoon and evening. Forecast MLCape values will be between 2000 and 3000 J/KG. Bulk shear will be on the order of 40 to 50 knots. A wave of low pressure will develop over south central Kansas late afternoon/evening and ride up along the frontal boundary. Low level winds may back somewhat and slightly enhance low-level shear for a slight tornado threat into the evening hours for portions of southeast Kansas and southwestern Missouri. SPC has the area in a slight risk for severe storms today. A few supercells initially will be possible eventually merging into a QLCS and linear storm complex late evening and overnight across the Missouri Ozarks. The overall main threat will be damaging wind gusts up to 70 mph and large hail up to golf balls size possible. Tornado threat will be limited and mainly for the early evening hours. Late this evening into the overnight hours...the main concerns will turn into more of a hydro or heavy rainfall situation depending on where these storms will train over the same area. Storm total rainfall possible from today through Tuesday night is between 1 to 2 inches south of I-44 and 2 to 4 inches north of I-44 with locally heavier amounts. The ground should be able to take several inches being so dry lately. The problem to watch is rainfall rates and training of storms. There will be a limited or localized flash flooding threat but confidence is too low to issue any watch at this time. Will like to see what rainfall this morning's convection produces and have the day shift take another look at any headlines that might be needed for tonight's round of storms. .LONG TERM...(Tuesday through Sunday) Issued at 251 AM CDT MON SEP 1 2014 The front stalls out Tuesday right over the area and additional scattered storms will be around Tuesday and Tuesday night. The front eventually lifts back northward on Wednesday with more scattered storms possible over central Missouri and the eastern Ozarks. Upper level ridge of high pressure briefly builds in for Thursday with drier and warmer weather for the end of the week. A Canadian front makes a run for the area late Friday into Saturday and slows down. Scattered convection will be in the forecast with this slow moving front for the weekend. Followed more closely with the ECMWF for the weekend with the front clearing through the area by Sunday and surface high builds in for Sunday. Slightly cooler and drier airmass will follow with below average temperatures. && .AVIATION...(For the 06Z TAFS through 06Z Monday Night) Issued at 1125 PM CDT SUN AUG 31 2014 Convection progressing more eastward than southward which will add a few hours to first though earlier this evening with main convection getting in the SGF/JLN areas by 10-11z. VFR conditions expected outside of convection with MVFR within any convection. Convective trends will likely start to diminish by mid morning and as it pushes further south so far now will go with a prob30 group with this area of convection. Redevelopment will be possible late in the afternoon/early evening. Non-convective low level wind shear will be possible at SGF/JLN overnight with strong low level jet setting up over the area. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Griffin LONG TERM...Griffin AVIATION...Lindenberg
Hazardous weather outlook, Sep 1, 1:05 AM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 105 AM CDT MON SEP 1 2014 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020615- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 105 AM CDT MON SEP 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. SIGNIFICANT LIGHTNING RISK. DISCUSSION... SHOWERS AND THUNDERSTORMS WILL SPREAD INTO CENTRAL MISSOURI AND PORTIONS OF SOUTHEASTERN KANSAS OVERNIGHT. THE STORMS MAY MOVE AS FAR SOUTH AS THE INTERSTATE 44 CORRIDOR BY DAY BREAK. LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING AND WIND GUSTS TO 40 MPH WILL ACCOMPANY SOME OF THIS ACTIVITY. THERE IS A LIMITED RISK FOR AN ISOLATED SEVERE STORM WITH WINDS TO 60 MPH AND QUARTER SIZE HAIL FROM SOUTHEASTERN KANSAS INTO CENTRAL MISSOURI. ANY SEVERE WEATHER WILL BE VERY LOCALIZED IN NATURE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SOME ONGOING LINGERING WEAKENING THUNDERSTORMS WILL BE POSSIBLE MONDAY MORNING OVER SOUTHEAST KANSAS AND WESTERN AND CENTRAL MISSOURI NORTH OF INTERSTATE 44. A SLOW MOVING FRONT WILL BRING A GOOD CHANCE FOR PERIODIC THUNDERSTORMS LATE MONDAY INTO MONDAY NIGHT AND LASTING THROUGH WEDNESDAY. STRONG TO SEVERE STORMS POSSIBLE MONDAY NIGHT WITH DAMAGING WINDS AND HAIL THE MAIN RISKS. AREAS OF HEAVY RAINFALL WITH A RISK FOR LOCALIZED FLASH FLOODING WILL BE POSSIBLE MONDAY AND TUESDAY. AFTERNOON HEAT INDEX VALUES IN THE MID 90S WILL BE POSSIBLE FOR SOME AREAS MONDAY AFTERNOON AND AGAIN ON A DAILY AFTERNOON BASIS WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Sep 1, 3:08 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 AM CDT MON SEP 1 2014
MOZ066-077-010915-
BARTON MO-VERNON MO-
308 AM CDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR BARTON AND VERNON COUNTIES UNTIL
415 AM CDT...
AT 307 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTH OF
HORTON TO 15 MILES WEST OF MINDENMINES...MOVING EAST AT 50 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE GOLDEN CITY...LAMAR...LIBERAL...
MINDENMINES...NEVADA...SCHELL CITY...SHELDON...VERDELLA AND WALKER.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE PRAIRIE
STATE PARK.
HEAVY RAINS MAY QUICKLY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES.
LAT...LON 3806 9462 3806 9427 3804 9423 3806 9421
3805 9419 3806 9413 3804 9406 3735 9409
3737 9462
TIME...MOT...LOC 0808Z 274DEG 55KT 3805 9435 3740 9483
FOSTERSpecial weather statement, Sep 1, 3:12 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT MON SEP 1 2014
KSZ097-101-010915-
CHEROKEE KS-CRAWFORD KS-
312 AM CDT MON SEP 1 2014
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE AND FAR SOUTHERN
CRAWFORD COUNTIES UNTIL 415 AM CDT...
AT 309 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CHEROKEE TO 11 MILES WEST OF FAULKNER...MOVING EAST AT 50 MPH. WINDS
AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE BAXTER SPRINGS...CARONA...CHEROKEE...
COLUMBUS...GALENA...MCCUNE...SCAMMON...TREECE...WEIR AND WEST
MINERAL.
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE REMAINDER OF
CRAWFORD COUNTY UNTIL 330 AM.
LAT...LON 3739 9507 3735 9462 3702 9461 3700 9462
3699 9500 3700 9507 3700 9508 3715 9509
TIME...MOT...LOC 0811Z 273DEG 49KT 3736 9486 3704 9515
FOSTERThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 1, 3:08 AM CDT | Special Weather Statement | SGF | Barton, Vernon | 67 min |
| Sep 1, 3:39 AM CDT | Special Weather Statement | SGF | Jasper | 66 min |
| Sep 1, 3:56 AM CDT | Special Weather Statement | SGF | Dade | 64 min |
| Sep 1, 4:05 AM CDT | Special Weather Statement | SGF | Hickory, Lawrence, Newton, Polk | 55 min |
| Sep 1, 4:38 AM CDT | Special Weather Statement | SGF | Dallas, Greene, Polk | 52 min |
| Sep 1, 2:18 PM CDT | Flash Flood Watch | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 24 more | 17 hr |
| Sep 1, 6:37 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 53 min |
| Sep 1, 6:47 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.